# SDR CA980602025

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TURNED BACK DUE TO L/H WING OVERHEAT LIGHT ON AND MASTER CAUTION LIGHT FLICKERING ON. FOUND SENSOR TOUCHING BLEED DUCT AND A LOOSE GROUND WIRE TO SENSOR. REPOSITIONED SENSOR AND CHECKED CONNECTIONS. ENGINE RUN OK.
